# SDR USAA920071306

- Difficulty date: December 8, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N156AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 23778
- Aircraft time: 63,272 hours, 43,936 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 6545774
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - MAJOR REPAIR - WEEKLY - NR 4257110, CRACKED FUSELAGE SKIN, BS 727E, S23L.  REPAIRED FUSELAGE SKIN, BS 727E, S23L IAW USAIRWAYS EA 120454.
